# SDR DALA2014091004992

- Difficulty date: September 8, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 62,790 hours, 45,976 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 333-335
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT SEAT TRACK X 54, BS 333 - 335.  DAMAGED AREA WAS CUT OUT,  ADJUSTED, TREATED, PAINTED AND INSTALLED.  CIC WAS APPLIED IAW SRM 53-05, FIG 4A AND 51-10-3, PAR 21,14 AND 38 AND ERA NR 485415-14MA, REV ORIGINAL.
